American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10N05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lou van den Dries. Which curves over ${\bf Z}$ have points with coordinates in a discrete ordered ring? . Trans. Amer. Math. Soc. 264 (1981) 181-189. MR 597875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. S. Rumely. Undecidability and definability for the theory of global fields . Trans. Amer. Math. Soc. 262 (1980) 195-217. MR 583852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Denef. Diophantine sets over algebraic integer rings. II . Trans. Amer. Math. Soc. 257 (1980) 227-236. MR 549163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Denef. The Diophantine problem for polynomial rings and fields of rational functions . Trans. Amer. Math. Soc. 242 (1978) 391-399. MR 0491583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. Lipshitz. The Diophantine problem for addition and divisibility . Trans. Amer. Math. Soc. 235 (1978) 271-283. MR 0469886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Moshe Jarden. Elementary statements over large algebraic fields . Trans. Amer. Math. Soc. 164 (1972) 67-91. MR 0302651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1